# SDR SWAA2019032931188

- Difficulty date: March 17, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 61,587 hours, 36,183 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 115A3758
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER TRAILING EDGE PANEL SUPPORT BEAM BELOW NR 5 SPOILER PANEL CRACKED AT INBOARD END.  R&R BEAM IAW DWG & SRM.
